# SDR AALA201707249028

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 17,696 hours, 2,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LENS MISSING ON A EMERGENCY LIGHT.  REPLACED THE RED EMERGENCY LENS.
